# SDR DALA2016020500887

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK BETWEEN BS Y=1007-1220, UPPER  AND  LOWER  SURFACES, AT AFT CARGO COMPARTMENT.  DUE TO EXCCESIVE CORROSION TIE TRACK LT BS Y=1007-1220 AT AFT CARGO COMPARTMENT WAS REPLACED IAW SRM 51-30-1 AND 51-10-4.
